Alert archive / Utah / High Wind Warnings in 2010
High Wind Warning 11, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind warning at Aug 28, 2010, 2:35 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 28, 2010, 2:35 PM MDT (20:35 UTC)
- Expired
- Aug 28, 2010, 9:06 PM MDT
- In force
- 7 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
446 WWUS75 KSLC 282035 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 235 PM MDT SAT AUG 28 2010 UTZ003-005-290400- /O.UPG.KSLC.WI.Y.0020.000000T0000Z-100829T0400Z/ /O.NEW.KSLC.HW.W.0011.100828T2035Z-100829T0400Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE 235 PM MDT SAT AUG 28 2010 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * AFFECTED AREA: THE SALT LAKE AND TOOELE VALLEYS...AND THE GREAT SALT LAKE DESERT AND MOUNTAINS. * WINDS: SOUTHERLY WINDS 35 TO 45 MPH MPH WITH GUSTS TO 60 MPH. * TIMING: THIS AFTERNOON INTO THIS EVENING. * IMPACTS: TRAVEL ON EAST WEST ROUTES...ESPECIALLY INTERSTATE 80... WILL BE AFFECTED BY STRONG CROSS WINDS. HIGH PROFILE VEHICLES AND MOTORCYCLES TRAVELING ON EXPOSED PORTIONS OF INTERSTATE 15 WILL ALSO BE AFFECTED. VISIBILITIES MAY LOCALLY FALL BELOW A MILE IN BLOWING DUST IN WESTERN TOOELE COUNTY ALONG INTERSTATE 80. WIND SENSITIVE OPERATIONS ARE EXPECTED TO BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. VEHICLES...ESPECIALLY HIGH PROFILE VEHICLES...CAN BE DIFFICULT TO CONTROL AT TIMES IN HIGH WINDS. MOTORISTS SHOULD TAKE EXTRA CAUTION...ESPECIALLY WHILE CROSSING BRIDGES...OVERPASSES AND UNSHELTERED AREAS. && $$ UTZ015-016-019-290400- /O.CON.KSLC.WI.Y.0020.000000T0000Z-100829T0400Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD...ST GEORGE 235 PM MDT SAT AUG 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. * AFFECTED AREA: WEST CENTRAL AND SOUTHWEST UTAH...UTAHS DIXIE AND ZION NATIONAL PARK * WINDS: SOUTHERLY WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING: THIS AFTERNOON INTO THE EVENING. * IMPACTS: TRAVEL ON EAST WEST ROUTES INCLUDING...US 6...AND STATE ROUTES 21 AND 56 WILL BE AFFECTED BY STRONG CROSS WINDS. HIGH PROFILE VEHICLES TRAVELING ON EXPOSED PORTIONS OF INTERSTATE 15 WILL ALSO BE AFFECTED. VISIBILITIES MAY LOCALLY FALL BELOW A MILE IN BLOWING DUST. WIND SENSITIVE OPERATIONS MAY BE AFFECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE DRIVING DIFFICULT. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
1 follow-up statement
001 WWUS75 KSLC 290306 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 906 PM MDT SAT AUG 28 2010 UTZ003-005-290415- /O.CAN.KSLC.HW.W.0011.000000T0000Z-100829T0400Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE 906 PM MDT SAT AUG 28 2010 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HIGH WIND WARNING FOR THE SALT LAKE AND TOOELE VALLEYS AND THE GREAT SALT LAKE DESERT. IT WILL STILL BE LOCALLY WINDY IN THESE AREAS UNTIL LATE TONIGHT...BUT WINDS HAVE DROPPED BELOW WARNING LEVELS. $$ UTZ015-016-019-290415- /O.CAN.KSLC.WI.Y.0020.000000T0000Z-100829T0400Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK- INCLUDING THE CITIES OF...DELTA...FILLMORE...BEAVER... CEDAR CITY...MILFORD...ST GEORGE 906 PM MDT SAT AUG 28 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WIND ADVISORY FOR WEST CENTRAL AND SOUTHWEST UTAH AND UTAHS DIXIE. IT WILL STILL BE LOCALLY WINDY IN THESE AREAS UNTIL LATE TONIGHT...BUT WINDS HAVE DROPPED BELOW ADVISORY LEVELS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Aug 28, 10:16 AM MDT, 4 hours 19 minutes earlier.
Area forecast discussion, Aug 28, 10:16 AM MDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1016 AM MDT SAT AUG 28 2010
.SYNOPSIS...MOISTURE WILL REMAIN ACROSS THE REGION THROUGH
TONIGHT. DRIER SOUTHWEST FLOW WILL MOVE INTO WESTERN HALF OF UTAH
TODAY. A COLD FRONT WILL CROSS NORTHERN UTAH SUNDAY...BEFORE
WEAKENING ACROSS CENTRAL UTAH LATER IN THE DAY. A COOLER AIRMASS
WILL BUILD INTO THE REGION FOR EARLY NEXT WEEK.
&&
.DISCUSSION...BROAD TROUGH CARVING INTO THE GREAT BASIN STATES
TODAY PLACING THE STATE BENEATH ZONE OF UPPER DIFFLUENT FLOW
ALOFT. NOSE OF A STRENGTHENING 80 TO 90 KT JET IS WORKING INTO FAR
NORTHWESTERN UTAH AT THIS TIME...AND A CONTINUED EASTWARD
PROGRESSION OF CORE IS EXPECTED THROUGH THE DAY. MSAS PLACES A
SURFACE PRESSURE TROUGH OVER NORTHWESTERN UTAH AS WELL WITH MID
LEVEL BAROCLINIC ZONE TIGHTENING JUST UPSTREAM. A 5 TO 9 MB
SOUTHEAST ORIENTED SURFACE PRESSURE GRADIENT EXISTS OVER THE
NORTHERN AND WESTERN UTAH. A WEAK SHORT WAVE IS LIFTING NORTHEAST
INTO SOUTHWEST WYOMING...CONVECTION MAINTAINED THROUGH THE MORNING
AT LEADING EDGE OF THIS FEATURE...WEAK SUBSIDENCE IN WAKE OF
FEATURES PASSAGE.
WINDY DAY AHEAD FOR THE WESTERN VALLEYS. ANTICIPATE COMBINATION OF
ADIABATIC TIGHTENING OF SURFACE GRADIENT COMBINED WITH INCREASED
700MB FLOW ALOFT...PEAKING BETWEEN 40 TO 50 KTS THIS AFTERNOON
EVENING...WILL PUSH SOUTHERLY WIND SPEEDS OVER ADVISORY CRITERIA
FOR THESE AREAS. HAVE ADDED THE SALT LAKE VALLEY TO ORIGINAL WIND
HEADLINES AS SOUTHERN/WESTERN AND ISOLATED VALLEY BOTTOM LOCATIONS
ANTICIPATED TO MAINTAIN GREATER THAN 30 MPH WINDS LATER TODAY WITH
GUSTS LIKELY EXCEEDING 45 MPH.
12Z KSLC RAOB INDICATES PWAT OF .87 INCHES...CAPE JUST OVER 2000
J/KG ABOVE LFC. SOME DRYING HAS OCCURRED POST RELEASE IN WAKE OF
THE SHORT WAVE LIFTING INTO SOUTHWEST WYOMING PER ROOF TOP
SOUNDER...BUT DRYING THUS FAR HAS BEEN ONLY MARGINAL ALONG THE
WASATCH FRONT INDICATIVE OF LOW TO MID 50S DEWPOINTS MID THIS
MORNING. ALTHOUGH WEAK SUBSIDENCE EXISTS IN WAKE OF AFOREMENTIONED
SHORT WAVE LIFTING INTO SOUTHWEST WYOMING...ANTICIPATING THIS
WILL BE SHORT LIVED DUE TO INCREASED LARGE SCALE LIFT ASSOCIATED
WITH APPROACH OF TROUGH THIS AFTERNOON. HAVE ADDED THUNDERSTORM
POTENTIAL FOR THIS AFTERNOON/EVENING FOR THE WASATCH FRONT AND A
FEW VALLEY AREAS OF THE WEST CENTRAL VALLEYS.
ADDITIONALLY...RAISED POPS FOR THE WASATCH PLATEAU AND UINTA
MOUNTAINS WHERE DEEP MOISTURE REMAINS.
PLENTIFUL SHEAR EXISTS OVER THE NORTHERN THIRD OF THE
STATE...EFFECTIVE SHEAR VALUES PER CURRENT SPC MESO-ANALYSIS
BETWEEN 30 TO 50 KT. WITH ANTICIPATED SBCAPE VALUES EXCEEDING 500
J/KG AND PWATS MAINTAINING .75 TO 1.00 INCHES COULD SEE A FEW
ORGANIZED STORMS THIS AFTERNOON AND EVENING ALONG THE WASATCH
FRONT AND NORTHERN MOUNTAINS. ALTHOUGH MOST LIKELY
ISOLATED...THESE STORMS COULD PRODUCE DAMAGING WINDS AND EVEN SOME
HAIL.
ADJUSTED SKY/QPF GRIDS TO FALL IN LINE WITH INCREASED THUNDERSTORM
COVERAGE IN LATEST UPDATE. PREVIOUS DISCUSSION FOLLOWS...
PRECIPITABLE WATER CONTINUES TO DECREASE ACROSS WESTERN/SOUTHWEST
UTAH TONIGHT...BUT REMAINS CLOSER TO NORMAL ACROSS FAR NORTHERN AND
EASTERN UTAH. LEFT MENTION OF ISOLATED ACTIVITY IN THESE AREAS AS
21Z SHORT RANGE ENSEMBLES INDICATE POSSIBILITY OF MAINTAINING 100
J/KG OF MUCAPE OVERNIGHT.
COOLING ALOFT ACROSS NORTHERN UTAH SUNDAY SHOULD SUPPORT ISOLATED
ACTIVITY...WITH A DRY FORECAST WITHIN THE DRIER AIRMASS ACROSS
WESTERN AND SOUTHWEST UTAH. SOME STRONGER ACTIVITY IS POSSIBLE DUE
TO INCREASING SHEAR...THOUGH THIS IS LIKELY RESTRICTED TO THE
COLORADO BORDER REGION. CONTINUED WINDY AHEAD OF THE COLD FRONT
SUNDAY...MAINLY WEST CENTRAL...SOUTHERN AND EASTERN ZONES. LOSE THE
PRESSURE GRADIENT BUT WINDS AT 700MB REMAIN ELEVATED AROUND 30KTS.
COLD POOL ALOFT PASSES OVER NORTHERN UTAH SUNDAY NIGHT INTO EARLY
MONDAY MORNING PER THE GFS. THE GFS IS SLIGHTLY SLOWER THAN PREVIOUS
RUNS WITH THE PASSAGE OF THE TROUGH. BEST POPS LOOK TO BE ACROSS
NORTHERN UTAH WITH THE ARRIVAL OF THE TROUGH MONDAY MORNING. COULD
SEE SOME SNOW FLAKES IN THE AIR IN THE HIGHER TERRAIN OF FAR
NORTHERN UTAH AS 700MB TEMPERATURES FALL TO AROUND +1C AT 12Z
MONDAY...COINCIDENT WITH BEST DYNAMICS. MEANWHILE...KEPT LOW POPS
ACROSS EASTERN UTAH CLOSER TO THE BETTER MOISTURE AXIS.
WITH THE GFS SHOWING A SLIGHTLY SLOWER TROUGH PASSAGE...HAVE TO
RESPECT POSSIBILITY OF CONVECTION ACROSS NORTHEAST ZONES MONDAY
AFTERNOON. SOUTH AND WEST OF THIS AREA...SIGNIFICANT WARMING
ALOFT/HEIGHT RISES AND DRYING WILL BRING DRY AND COOLER WEATHER TO
THE REGION. THE COLD FRONT STALLS AND WEAKENS ACROSS CENTRAL UTAH
MONDAY AFTERNOON AS THE TROUGH PIVOTS NORTHEAST AWAY FROM THE REGION.
GOOD AGREEMENT BETWEEN GFS AND EUROPEAN IN THE LONG
RANGE...INDICATING A WEAK TRAILING WAVE CROSSES THE NORTHERN ROCKIES
MID WEEK. 00Z GFS FORECAST ENSEMBLE SYSTEM INDICATES PRECIPITABLE
WATER VALUES WILL BE AT OR BELOW NORMAL MUCH OF NEXT WEEK SO WENT
WITH A DRY FORECAST. BOTH MODELS INDICATE RIDGING RE-DEVELOPS LATE
NEXT WORK WEEK RESULTING IN MODERATING TEMPERATURES. CONVECTIVE
BUILD-UPS SHOULD BECOME MORE NUMEROUS LATE DURING THE WORK WEEK IN
THE HIGHER TERRAIN OF SOUTHERN AND CENTRAL UTAH AS MOISTURE BEGINS
TO INCREASE ONCE AGAIN. BOTH MODELS INDICATE THE NORTHERN STREAM
BECOMES MORE DOMINATE BY NEXT WEEKEND...DISPLACING THE RIDGE AS A
TROUGH DEVELOPS OVER THE PACIFIC NORTHWEST.
&&
.AVIATION...THE SURFACE TROUGH OVER FAR WESTERN UTAH COMBINED WITH
INCREASING SW WINDS OFF THE SURFACE WILL RESULT IN STRONG SOUTHERLY
SURFACE WINDS AT THE KSLC TERMINAL THROUGH THIS EVENING. THE UPPER
LEVEL WEATHER DISTURBANCE MOVING NE THROUGH THE AREA AT MID-MORNING
WILL PRODUCE ISOLATED CONVECTION NEAR THE TERMINAL THROUGH 17Z.
SOME SHOWER/THUNDERSTORM WILL DEVELOP AGAIN OVER THE SURROUNDING
HIGHER TERRAIN AROUND MID-AFTERNOON...WITH SOME DRIFT NEAR THE
TERMINAL LATE AFTERNOON THROUGH MID-EVENING. ANY DIRECT IMPACT AT
THE TERMINAL LIKELY TO HOLD OFF UNTIL THIS EVENING.
&&
.FIRE WEATHER...STRONG SOUTHWEST WINDS BEGINNING TO MATERIALIZE
ACROSS WRN UTAH THIS MORNING. THE WRN FIRE DISTRICTS NEAR THE NV
BORDER WILL DRY OUT SOMEWHAT TODAY. LINGERING MOISTURE OVER THE
REMAINDER OF THE DISTRICTS WILL LIKELY SPAWN ADDITIONAL CONVECTION
LATER THIS AFTERNOON THROUGH THIS EVENING.
CURRENT SUITE OF RED FLAG WARNING LOOKS ADEQUATE FOR NOW. WILL HOLD
OFF ON THE EXTREME SW UTAH VALLEYS AS THE EVENT IS MARGINAL AT THIS
POINT. MAY HAVE TO MAINTAIN RED FLAG WARNINGS IN SOME OF THE CNTRL
ZONES SUNDAY AS CONDITIONS ARE EXPECTED TO INCREASE SLIGHTLY IN
FAVOR OF HAZARDOUS FIRE WEATHER CONDITIONS.
WINDS WILL STRENGTHEN FURTHER ACROSS SRN/ERN UTAH SUNDAY AS THE
FRONT REMAINS OVER THE WRN PORTION OF UTAH. THE FAR NW FIRE
DISTRICTS MAY SEE REDUCED WINDS OUT OF THE W-NW AS THE SURFACE FRONT
GETS NUDGED FURTHER EAST INTO THE STATE.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WIND ADVISORY UNTIL 10 PM MDT THIS EVENING FOR
UTZ005-015-016-019.
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR UTZ420-434.
WIND ADVISORY UNTIL 10 PM MDT THIS EVENING FOR THE SALT LAKE
VALLEY IN UTZ003.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR UTZ434-439.
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
BELOW 7000 FEET FOR UTZ435.
WY...NONE.
&&
MERRILL/CONGER/ROGOWSKI
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Aug 28, 2:46 AM MDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 246 AM MDT SAT AUG 28 2010 UTZ001>016-019>021-517-518-WYZ021-291200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 246 AM MDT SAT AUG 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT THE THREAT OF THUNDERSTORMS WILL PERSIST TODAY...MAINLY EAST OF INTERSTATE 15. SOME OF THESE STORMS MAY BECOME STRONG WITH LOCALLY GUSTY WINDS AND HAIL IN ADDITION TO A BRIEF HEAVY DOWNPOUR. GUSTY SOUTHERLY WINDS WILL DEVELOP THIS AFTERNOON AS DRYING OCCURS ACROSS WESTERN UTAH. THE WINDY AND DRY CONDITIONS ARE EXPECTED TO BRING HAZARDOUS FIRE WEATHER CONDITIONS TO THE WEST THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CONTINUE GUSTY AND DRY CONDITIONS WILL LIKELY CONTINUE SUNDAY ACROSS PORTIONS OF SOUTHERN UTAH PRESENTING CONTINUED CRITICAL FIRE WEATHER CONDITIONS. A COOL PACIFIC TROUGH IS FORECAST TO CROSS THE REGION EARLY MONDAY MORNING. TEMPERATURES MAY BE COOL ENOUGH TO SUPPORT A FEW SNOW FLAKES IN THE HIGHER TERRAIN OF FAR NORTHERN UTAH NEAR THE IDAHO BORDER. NO ACCUMULATION IS FORECAST. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Special weather statement, Aug 28, 12:01 PM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1201 PM MDT SAT AUG 28 2010
UTZ001-002-005-007-281845-
CACHE VALLEY/UTAH PORTION UT-GREAT SALT LAKE DESERT AND MOUNTAINS
UT-NORTHERN WASATCH FRONT UT-WASATCH MOUNTAINS I-80 NORTH UT-
1201 PM MDT SAT AUG 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CACHE AND
NORTHEASTERN BOX ELDER COUNTIES UNTIL 1245 PM MDT...
AT 1156 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PLYMOUTH...OR 16 MILES SOUTHEAST OF
RIDGEDALE...MOVING NORTHEAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CLARKSTON...PORTAGE
AND FIELDING.
SEVERAL ADDITIONAL STRONG THUNDERSTORMS ARE DEVELOPING WITHIN THE
ADVISORY AREA.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4200 11195 4161 11215 4172 11242 4201 11229
4201 11196
TIME...MOT...LOC 1800Z 204DEG 28KT 4195 11218
CRKSpecial weather statement, Aug 28, 1:34 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
134 PM MDT SAT AUG 28 2010
UTZ009-011-282000-
WESTERN UINTA BASIN UT-WESTERN UINTA MOUNTAINS UT-
134 PM MDT SAT AUG 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUCHESNE AND EXTREME
EASTERN SUMMIT COUNTIES UNTIL 200 PM MDT...
AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF WHITEROCKS...MOVING NORTHEAST AT
45 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...NEOLA BURN SCAR
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4042 11022 4057 11036 4086 11000 4077 10995
4056 10996
TIME...MOT...LOC 1933Z 233DEG 40KT 4056 11018
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 6:04 PM MDT | Special Weather Statement | SLC | Cache, Rich | 56 min |
| Aug 27, 10:41 PM MDT | Flash Flood Warning | SLC | Washington | 3 hr |
| Aug 28, 2:46 AM MDT | Wind Advisory | SLC | 18 hr | |
| Aug 28, 3:42 AM MDT | Flash Flood Warning | SLC | Washington | 3 hr |
| Aug 28, 12:01 PM MDT | Special Weather Statement | SLC | Cache | 44 min |
| Aug 28, 12:31 PM MDT | Areal Flood Advisory | SLC | Box Elder, Cache | 59 min |
| Aug 28, 1:34 PM MDT | Special Weather Statement | SLC | Duchesne | 26 min |
| Aug 28, 3:17 PM MDT | Red Flag Warning | SLC | 30 hr |
Nearby
High Wind Warnings in Utah, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.